# SDR QEMY2025040200229

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N446L
- Engine: Ge GE9094B
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: 1847M55G04
- Part serial: FCPFCGR4
- Condition: Cracked
- Location: Hpt
- Part time: 104,061 hours, 10,789 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION AT GE WALES, A DEFECT ON THE HIGH PRESSURE TURBINE (HPT) CASE HAS BEEN NOTED. CRACKS HAVE BEEN OBSERVED ON THE HPT CASE DURING SB 72-1197. THE CRACKS WERE NOT VISIBLE UNDER WHITE LIGHT ONLY BUT WERE OBSERVED DURING FPI INSPECTION. THE BORESCOPE PORT IS AFFECTED BY CRACKS IN ONE LOCAL AREA WHERE THE PORT MEETS THE CASE WALL. THE COOLING PORTS ARE ALSO AFFECTED BY INDICATIONS INTERPRETED AS CRACKS. THE INDICATIONS AFFECTING THE COOLING PORTS ARE SIGNIFICANTLY SMALLER THAN THOSE AFFECTING THE BORESCOPE PORT. MULTIPLE COOLING PORT AROUND THE CASE ARE AFFECTED BY THE SAME PATTERN OF INDICATIONS.  THIS IS A KNOWN CONDITION. DR #02161432 REJECTED BY THE OEM.  TO BE REPORTED I.A.W MANDATORY REPORTING REQUIREMENTS IN PART 145 AMC 20-8A (J) ANY DEFECT IN A LIFE-CONTROLLED CRITICAL PART THAT CAUSES ITS RETIREMENT BEFORE THE COMPLETION OF ITS FULL SERVICE LIFE.
